Excessive Belching and nausea

Lately I've been belching a lot. No heartburn or stomach pain but a bit of a nauseous feeling in my throat. I take 100 mg of tramadol regularly as prescribed by my doc each day for back pain and have been on it for about 6 months with no issue. Could this be my body telling me it wants more? It does go away when I take the medication but that could just be the medication doing it's job. I don't want to increase the dosage as 100 mg works great. I have had some gallbladder problems in the past but no pain in a few years. Any ideas before I go to the doc?

2 Replies

oldestnewest
  • I think you're probably best seeing your GP. The thing is meds can affect us each differently & we're not medically qualified so any side effects, if you think they're from tramadol or any other of your meds, really should be reported & if deemed necessary investigated, your GP will determine. Odd if it is the tramadol though it's only recent don't you think? Anyway I hope you find relief.

  • I am on Tramadol too. My gp started me on Nexium 20mg tablet each day then up to 40 mg every day. If I miss a day I get bad heartburn.

    A lot of medications can cause tummy upset. Ask your doctor as it's a general issue

You may also like...